# SDR AALA202511067939

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737-8
- Aircraft serial: 44471
- Aircraft time: 14,834 hours, 5,573 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THAT AFT LEFT LAVATORY DOOR IS DIFFICULT TO OPEN. LUBRICATED AFT LEFT HAND LAVATORY DOOR SPRING. OPERATIONAL CHECK GOOD. PER AMM 25-40-14.
